# SDR DALA2023030101544

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 79,994 hours, 29,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 COMPLY WITH ERA 606327-14AD REV. A SECTION 1 FRAME HARDWARE INSTALLATION. CORRECTIVE ACTION: COMPLIED WITH ERA 606327-14AD REV. A SECTION 1. (2648245)
